The solutions of a certain integro-differential equation
Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2165-2172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_12_a4,
author = {\`E. I. Grudo},
title = {The solutions of a certain integro-differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {2165--2172},
year = {1969},
volume = {5},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_12_a4/}
}
È. I. Grudo. The solutions of a certain integro-differential equation. Differencialʹnye uravneniâ, Tome 5 (1969) no. 12, pp. 2165-2172. http://geodesic.mathdoc.fr/item/DE_1969_5_12_a4/